Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Don't want to continue pregnancy. Took Mt pill, Misoprost 200. Light line showing in pregnancy test. Reason?

hello doctor. i wanted to ask i got pregnant because of last month ignorance and when i got to know that i am pregnant, i had Mt pill and 8 tablets of Misoprost-200. but when i do pregnancy test a very light line is showing. i don t want to conceive so i am quite worried. its being 15 days i had Mt-pill and i had MIsoprost after many intervals.. please tell doctor what is reason for this light line on the tester.
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hello, this light line can be due to incomplete abortion or it could be normal also,as the hormonal levels take time to return to normal after taking pills. And the pink line is due to the hormone HCG, i would advice you to go for a sonography to know the status of completeness of abortion,consult your doctor with the report. Take care.
Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor